Journal of Symbolic Logic

Some Model Theory of Modules. I. On Total Transcendence of Modules

Philipp Rothmaler

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 48, Issue 3 (1983), 570-574.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183741315

Mathematical Reviews number (MathSciNet)
MR716617

Zentralblatt MATH identifier
0524.03018

JSTOR
links.jstor.org

Citation

Rothmaler, Philipp. Some Model Theory of Modules. I. On Total Transcendence of Modules. J. Symbolic Logic 48 (1983), no. 3, 570--574. https://projecteuclid.org/euclid.jsl/1183741315


Export citation

See also

  • Part II: Philipp Rothmaler. Some Model Theory of Modules. II. On Stability and Categoricity of Flat Modules. J. Symbolic Logic, Volume 48, Issue 4 (1983), 970--985.
  • Part III: Philipp Rothmaler. Some Model Theory of Modules. III. On Infiniteness of Sets Definable in Modules. J. Symbolic Logic, Volume 49, Issue 1 (1984), 32--46.